# SDR UIEA2015071300343

- Difficulty date: June 11, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,639 hours, 16,405 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT EQ EXHAUST FAN 1 & STATUS MSG.  TRANSFERRED TO DMI MDDR 85443 IAW DDG 21-58-05 CAT C DUE 21 JUL 15.  RESET AFT EQ EXHAUST FAN 1 CB, AFTER OPENING FOR EXTENDED PERIOD, MSG CLEARED.  OPERATIONS CHECKED EQ CLG SYS AMM 21-58-00 501, NO FAULTS.  PLACARD REMOVED.  ACFT RESTORED TO NORMAL CONFIG.
